MathSciNet Relay Station
MathSciNet bibliographic data
MR2504122 34B18 (34B16 47N20)
Sun, Yan; Cho, Yeol Je; O'Regan, Donal Positive solutions for singular second order Neumann boundary value problems via a cone fixed point theorem. Appl. Math. Comput. 210 (2009), no. 1, 80–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement